# SDR CA960311019

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Casing
- Part number: 745581A
- Condition: Worn
- Location: Rt Outb Flap Drv
- Part time: 10,580 hours
- Component: Sundstrandem
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT HAND OUTBOARD SECONDARY FLAP DRIVE, OUTER CASING END FERRULES FOUND WORN BEYOND LIMITS.
